A teeny funny side effect. . .

One of the side effects of Quetiapine (Seroquel) is nasal congestion.

So this morning The Hubby told me I was snoring last night.

As a lady, one does not snore of course”  (I said in a lah-dee-dah voice).

The Hubby said he gently nudged me and I started to giggle (whilst still asleep).
He said he tried to push me over, but I laughed even more.

So he decided to leave it and just let me snore and laugh periodically.

Oh the joys of anti-psychotic medication!

Love Karen x

Advertisements

9 thoughts on “A teeny funny side effect. . .

    • Oh boy do I feel your pain! Well done for working hard to get the weight off! You are a star!
      My weight has soared by at least 56 pounds. I feel swollen and puffy. I dont want to see people I haven’t seen for a while as Im so embarrassed about how I look now. I did a post on it as its been bothering me so much. Take a peek if you like. I know Im going to find it so hard to get the motivation to get this weight off. But Im hoping when Im feeling a bit more stable, I will feel motivated.
      How has the med affected your moods? Is it helping you? Karen x

      • Same, I am ashamed with my body and hate looking in the mirror. I will go read that post! people who aren’t on these meds just assume i have no self-control! :p One of my nurses said this “the meds turn you into and eating machine and you think about food all day.” so true
        my moods are level, I am sometimes robotic though. helping, yes, hindering, yes. Take care, I’m exciting to see how you progress in your recovery!

  1. I too take Seroquel and have gained 5 kilos. I snore pretty bad because I have sleep aponea,put that with Seroquel and I sound terrible. My husband recorded me:)
    Since taking Seroquel I eat sweet things very late at night. Trying my hardest to stop this.

    • Me too! Night times are terrible. . . I sneak down and eat lots of sweet things. I’m trying to stop this too, its such a hard thing! The weight gain really brings me down 😦 Hopefully we can both beat this! Karen x

  2. My doctor suggested cutting carrots,celery etc… to help the night binges.
    It didn’t work:) My will power sucks!
    Don’t be too hard on yourself… You..Like me… Need to stay mentally happy and unfortunately that includes embrassing Seroquel. Those around you would love you know matter how big you were.
    Stay strong. x

    • Thank you so much. You are totally right, I do need to focus on staying mentally healthy. Once I get there, I can try to fix the weight issue. Thats a great idea to try about having things ready for my night binges, Ill give it a go! Thank you so much for your support, I hope you are doing well, Love Karen x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s